MathSciNet Relay Station
MathSciNet bibliographic data
MR920057 32M05
Bedford, Eric; Dadok, Jiri Bounded domains with prescribed group of automorphisms. Comment. Math. Helv. 62 (1987), no. 4, 561–572.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement